I shoot up on Monday's, Wednesday, and Friday's. The supposed side affects, I didn't have. That first week. The following Tuesday though . . . bad . . . Thursday, even worse. The drug company that makes Rebif has their own hotline/support network. Surprising to me, a nurse called at the end of the second week to check up on me. Some things are just to obvious. After discussing the recent onset of my flu like symptoms, the nurse suggested that I move my injection time up. "Why didn't I think of that. . ." came to mind.
Week 3 . . . up the dosage. . . 50%
That slight burning . . . ha. Hot poker right in the stomach. It wasn't that bad, but it was a little uncomfortable. A week afterward, there was still a bruise.
Since all of this is in the midst of the holiday season, there's tons of Christmas parties. For someone that could drink like a fish, it is certainly noticeable when said person isn't drinking at all. Side affect of interferon is the possibility of decreased liver function. I've had to adjust to that portion of my new life. I've done it before and under much tougher circumstances. Try staying sober for six months when your in a fraternity. Warm weather came and there is nothing better than a cold beer.
Anyway . . . people certainly notice.